AMS eContent Search Results
Matches for: msc=(42C05) AND publication=(all)
Sort order: Date
     

  
Results: 1 to 30 of 264 found      Go to page: 1 2 3 4 > >>

[1] Jacob S. Christiansen, Barry Simon and Maxim Zinchenko. Finite gap Jacobi matrices: A review. Proceedings of Symposia in Pure Mathematics 87 87-103.
Book volume table of contents   
View Article: PDF

[2] Z. Ditzian. Expansion by orthogonal systems with respect to Freud weights related to Hardy spaces. Proc. Amer. Math. Soc. 146 (2018) 1665-1672.
Abstract, references, and article information   
View Article: PDF

[3] Walter Van Assche. Majorization results for zeros of orthogonal polynomials. Proc. Amer. Math. Soc. 145 (2017) 3849-3863.
Abstract, references, and article information   
View Article: PDF

[4] A. Martínez-Finkelshtein, A. Sri Ranga and D. O. Veronese. Extreme zeros in a sequence of para-orthogonal polynomials and bounds for the support of the measure. Math. Comp. 87 (2018) 261-288.
Abstract, references, and article information   
View Article: PDF

[5] Jeffrey S. Geronimo and Plamen Iliev. Bernstein-Szeg\H{o} measures, Banach algebras, and scattering theory. Trans. Amer. Math. Soc. 369 (2017) 5581-5600.
Abstract, references, and article information   
View Article: PDF

[6] Lawrence A. Harris. Interpolation and Cubature at Geronimus Nodes Generated by Different Geronimus Polynomials. Contemporary Mathematics 699 (2017) 137-143.
Book volume table of contents
View Article: PDF

[7] Somshubhro Bandyopadhyay and Ajit Iqbal Singh. Polynomial representation of quantum entanglement. Contemporary Mathematics 687 (2017) 31-44.
Book volume table of contents   
View Article: PDF

[8] Walter Van Assche. Mehler-Heine asymptotics for multiple orthogonal polynomials. Proc. Amer. Math. Soc. 145 (2017) 303-314.
Abstract, references, and article information   
View Article: PDF

[9] Neila Ben Romdhane. On the zeros of $d$-orthogonal Laguerre polynomials and their $q$-analogues. Proc. Amer. Math. Soc. 144 (2016) 5241-5249.
Abstract, references, and article information   
View Article: PDF

[10] Gökalp Alpan and Alexander Goncharov. Orthogonal polynomials for the weakly equilibrium Cantor sets. Proc. Amer. Math. Soc. 144 (2016) 3781-3795.
Abstract, references, and article information   
View Article: PDF

[11] Vincent X. Genest, Mourad E. H. Ismail, Luc Vinet and Alexei Zhedanov. Tridiagonalization of the hypergeometric operator and the Racah--Wilson algebra. Proc. Amer. Math. Soc. 144 (2016) 4441-4454.
Abstract, references, and article information   
View Article: PDF

[12] Jonathan Breuer and Maurice Duits. Central limit theorems for biorthogonal ensembles and asymptotics of recurrence coefficients. J. Amer. Math. Soc. 30 (2017) 27-66.
Abstract, references, and article information   
View Article: PDF

[13] Eli Levin and Doron S. Lubinsky. Universality Limits Involving Orthogonal Polynomials on a Smooth Closed Contour. Contemporary Mathematics 667 (2016) 187-197.
Book volume table of contents
View Article: PDF

[14] Walter Van Assche. Ratio Asymptotics for Multiple Orthogonal Polynomials. Contemporary Mathematics 661 (2016) 73-85.
Book volume table of contents   
View Article: PDF

[15] Vilmos Totik. The Tale of a Formula. Contemporary Mathematics 661 (2016) 29-40.
Book volume table of contents   
View Article: PDF

[16] Jeffrey S. Geronimo and Andrew Pangia. Study of a Parameterization of the Bivariate Trigonometric Moment Problem. Contemporary Mathematics 661 (2016) 87-99.
Book volume table of contents
View Article: PDF

[17] Andrei Martínez-Finkelshtein, Evguenii A. Rakhmanov and Sergey P. Suetin. Asymptotics of Type I Hermite--Pad\'e Polynomials for Semiclassical Functions. Contemporary Mathematics 661 (2016) 199-228.
Book volume table of contents   
View Article: PDF

[18] A. Aptekarev, S. Denisov and D. Tulyakov. On a problem by Steklov. J. Amer. Math. Soc. 29 (2016) 1117-1165.
Abstract, references, and article information   
View Article: PDF

[19] M. E. Luna-Elizarrarás, J. Morais, M. A. Pérez-de la Rosa and M. Shapiro. On a version of quaternionic function theory related to Chebyshev polynomials and modified Sturm-Liouville operators. Quart. Appl. Math. 74 (2016) 165-187.
Abstract, references, and article information
View Article: PDF

[20] S. Denisov. On the size of the polynomials orthonormal on the unit circle with respect to a measure which is a sum of the Lebesgue measure and $P$ point masses. Proc. Amer. Math. Soc. 144 (2016) 1029-1039.
Abstract, references, and article information   
View Article: PDF

[21] C. F. Bracciali, J. H. McCabe, T. E. Pérez and A. Sri Ranga. A class of orthogonal functions given by a three term recurrence formula. Math. Comp. 85 (2016) 1837-1859.
Abstract, references, and article information   
View Article: PDF

[22] María José Cantero and Arieh Iserles. From orthogonal polynomials on the unit circle to functional equations via generating functions. Trans. Amer. Math. Soc. 368 (2016) 4027-4063.
Abstract, references, and article information   
View Article: PDF

[23] Antonio J. Durán and Jorge Arvesú. Casorati type determinants of some $\mathfrak{q}$-classical orthogonal polynomials. Proc. Amer. Math. Soc. 144 (2016) 1655-1668.
Abstract, references, and article information   
View Article: PDF

[24] Stefan Kahler. Characterizations of ultraspherical polynomials and their $q$-analogues. Proc. Amer. Math. Soc. 144 (2016) 87-101.
Abstract, references, and article information   
View Article: PDF

[25] A. Sri Ranga. Orthogonal polynomials with respect to a family of Sobolev inner products on the unit circle. Proc. Amer. Math. Soc. 144 (2016) 1129-1143.
Abstract, references, and article information   
View Article: PDF

[26] A. I. Aptekarev, A. Draux, V. A. Kalyagin and D. N. Tulyakov. Asymptotics of sharp constants of Markov-Bernstein inequalities in integral norm with Jacobi weight. Proc. Amer. Math. Soc. 143 (2015) 3847-3862. MR 3359576.
Abstract, references, and article information   
View Article: PDF

[27] Stephen P. Humphries and Anthony Manning. Curves of period two points for trace maps. Trans. Amer. Math. Soc. 367 (2015) 5721-5751.
Abstract, references, and article information   
View Article: PDF

[28] J. Morais and I. Cação. Quaternion Zernike spherical polynomials. Math. Comp. 84 (2015) 1317-1337.
Abstract, references, and article information   
View Article: PDF

[29] Maxim Derevyagin, Satoshi Tsujimoto, Luc Vinet and Alexei Zhedanov. Bannai-Ito polynomials and dressing chains. Proc. Amer. Math. Soc. 142 (2014) 4191-4206. MR 3266989.
Abstract, references, and article information   
View Article: PDF

[30] P. K. Sanjay and S. Thangavelu. Dimension free boundedness of Riesz transforms for the Grushin operator. Proc. Amer. Math. Soc. 142 (2014) 3839-3851.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 264 found      Go to page: 1 2 3 4 > >>

American Mathematical Society